Erratum: Stability of diffusion coefficients in an inverse problem for the lotka-volterra competition system (Acta Applicandae Mathematicae DOI: 10.1007/s10440-009-9455-z)

K. Sakthivel, N. Baranibalan, J. H. Kim, K. Balachandran

Research output: Contribution to journalComment/debatepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)149-152
Number of pages4
JournalActa Applicandae Mathematicae
Volume111
Issue number2
DOIs
Publication statusPublished - 2010 Aug

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this